# SDR R61A20090088

- Difficulty date: December 1, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000019
- Aircraft time: 14,026 hours, 9,932 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288B
- Part serial: 2668
- Condition: Faulty
- Location: Rt Wing
- Part time: 458 hours, 328 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAP/SLAT FAIL MSG WHILE ON APPROACH INTO LGA.  CREW DECLARED AN EMERGENCY AND LANDED AT LGA WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT TO TROUBLESHOOT.  MAINTENANCE REMOVED AND REPLACED THE RT O/B SKEW SENSORS PER EMB AMM.  A/C WAS THEN RELEASED BACK INTO SERVICE.
